| Model Number |
CONSOLE PLUS |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Livanova deutschland received report that, before initiating procedure, essenz hlm cockpit rebooted by itself.Reportedly, perfusionist started a new case and the procedure was completed without further problems.There was no patient injury.
Additional Manufacturer Narrative
H11: livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.